# SDR SIMA20180217011

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 42,716 hours, 38,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 INSPECTION,  FOUND THE MID CEILING EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-15. OPS CHECKED GOOD.
